# SDR FDEA201102210648

- Difficulty date: February 21, 2011
- Submitted: February 22, 2011
- Operation: Air carrier
- Aircraft: N947FD
- Make and model: Boeing 757236
- Aircraft serial: 24882
- Aircraft time: 50,438 hours, 24,116 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: 143N51061
- Condition: Damaged
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CABIN SEAT TRACK AT STN 836 TO STN 843, RBL 24, HAS SEAT FITTING DAMAGE TO CROWN   AREA.  DAMAGED SEAT TRACK FROM STA 836 TO STA 843, RBL 24.  R & R WITH FABRICATED TRACK IAW SRM 51-40-02, REV 102.
